| Model Number |
940-00-035 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Primary surgery - head of screw broke off.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2021-00078; 940-00-035, s303 - broke/cracked/damaged, primary surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.